Vermont, 2008

Strong Wind in Vermont, December 24 to 25, 2008

December 24 to 25, 2008 · NWS BTV · 16 events in 16 counties and zones

A powerful storm moved from the Mississippi River Valley on December 24th across the Great Lakes and into eastern Quebec by the morning of December 25th. A strong cold front associated with this storm moved across northern New York during the late evening.

Where it happened

Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$43,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BTV wrote it up.

A powerful storm moved from the Mississippi River Valley on December 24th across the Great Lakes and into eastern Quebec by the morning of December 25th. A strong cold front associated with this storm moved across northern New York during the late evening. South to southwest winds of 20 to 30 mph with gusts to 40 mph ahead of the cold front shifted to the west-northwest at 25 to 35 mph with gusts to 50 mph during early Christmas morning. Scattered reports of tree limbs, power outages and torn roof shingles were reported across Vermont.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before the first event at Dec 24, 10:03 PM EST, 57 minutes earlier.

Area forecast discussion, Dec 24, 10:03 PM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1003 PM EST WED DEC 24 2008

.SYNOPSIS...
A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL GREAT LAKES
AND ITS ASSOCIATED FRONTAL BOUNDARY WILL MOVE ACROSS THE REGION
LATE TONIGHT. THIS FRONT WILL BE ACCOMPANIED BY VERY GUSTY
WINDS...A BRIEF PERIOD OF MODERATE RAIN...AND MUCH COOLER
TEMPERATURES BY CHRISTMAS DAY. HIGH PRESSURE RETURNS FOR THURSDAY
NIGHT AND FRIDAY...BEFORE MOVING OFFSHORE BY SATURDAY...ALLOWING
TEMPERATURES TO WARM UP OVER THE AREA INTO SUNDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
AS OF 950 PM EST WEDNESDAY...CANCELED THE WSW FOR EASTERN
VERMONT...AS STRONG SOUTHERLY WNDS AHEAD OF THE APPROACHING COLD
FRONT MIXED OUT THE SUB-FREEZING SURF TEMPS. COLD FRONT IS
CURRENTLY MOVING THROUGH SAINT LAWRENCE COUNTY NY...WITH WNDS
ALREADY GUSTING TO 41KTS AT POTSDAM. FRONT IS MOVING RAPIDLY
ACROSS THE CWA THIS EVENING...WITH THE BOUNDARY PROGGED TO BE
THROUGH THE CWA BY 06Z. STRONG SW WNDS UPSTREAM SEEM TO SUPPORT
THE WIND WARNING ACROSS NORTHERN NY...ESPECIALLY WITH THE LOW OVER
QUEBEC CONTINUING TO DEEPEN...PLUS FUNNELING ENHANCEMENT OF THE
WNDS THROUGH THE SAINT LAWRENCE VALLEY. STRONG SW DOWNSLOPE WNDS
WILL ALSO SUPPORT ADVISORY LEVEL WNDS ACRSS THE CHAMPLAIN VALLEY
AND EXPOSED WESTERN SLOPES OF THE GREENS...WILL ALSO SEE
ADVISORY LEVEL WNDS. SEE PREV DISCUSSION FOR WND REASONING. TEMPS
WILL CONTINUE TO RISE ACROSS VT FOR THE NEXT 3HRS WITH SOME AREAS
REACHING INTO THE LOWER 40S JUST AHEAD OF THE FRONT...BEFORE CAA
BEHIND THE FRONT DROPS ALL AREAS BELOW FREEZING BY DAYBREAK. RAIN
WILL BE LIKELY THROUGH 06Z AHEAD OF THE FRONT...THEN JUST A CHANCE
OF A RAIN OR SNOW SHOWER AFTER FROPA...ESPECIALLY ACROSS THE
HIGHER TERRAIN OF THE ADIRONDACKS...NORTHERN GREENS. BLACK ICE
COULD BE A REAL CONCERN FOR CHRISTMAS MORNING TRAVELING...WILL
BRIEF NEXT SHIFT FOR A POSSIBLE SPS.

PREV DISCUSSION...
MEANWHILE...WINDS WL QUICKLY INCREASE BEHIND FROPA LATE TONIGHT
INTO THURSDAY MORNING ACRS OUR CWA. FEEL CHANNELING OF SW WINDS UP
THE SLV...ALONG WITH 6 HR MSLP RISES OF 12 TO 14 MB AND BL WINDS
OF 40 TO 45 KNTS. IN ADDITION...BUFKIT SOUNDINGS SHOW STEEPENING
1000-850MB LAPSE RATES...ALONG WITH A 50 KNT WIND AT 500FT AT KMSS
AROUND 09Z THURS...THEREFORE HAVE ISSUED HIGH WIND WARNING.
MEANWHILE....FURTHER EAST THE 850HPA AND 925HPA WINDS ARE
WEAKER...ALONG WITH THE BEST PRES RISES LIFTING JUST NORTH AND
WEST OF THE FA...THEREFORE WL ISSUE WIND ADVISORY WITH POTENTIAL
GUSTS TO 50 MPH. INTERESTING TO NOTE...NAM12 BUFKIT SOUNDING AT
MSS SHOWS TOP OF THE MIX LAYER WINDS OF 59 KNOTS AT 10Z...WITH
BOTTOM OF THE MIX LAYER AT 46 KNTS WITH A WELL MIXED ATMOSPHERE.
WINDS WL SLOWLY DECREASE FROM WEST TO EAST ACRS OUR CWA ON THURS
MORNING INTO THURS AFTN...AS PRES GRADIENT WEAKENS AND STG LLVL
WINDS LIFT INTO CANADA. ACRS CENTRAL/EASTERN VT...FEEL WINDS WL
GUST TO 40 MPH...BUT WL REMAIN BLW ADVISORY CRITERIA.

NEXT PROBLEM WL BE TEMPS TONIGHT INTO THURSDAY. FIRST...TEMPS WL
CONT TO RISE THIS EVENING INTO THE L/M 40S CPV/SOUTHERN SLV...AND
INTO THE M/U 30S NEK/CENTRAL/EASTERN VT TO NEAR 40F
ELSEWHERE...BEFORE QUICKLY DROPPING TO FREEZING BY DAYBREAK
BEHIND SFC BOUNDARY. THIS QUICK DROP IN TEMPS WL CAUSE ANY
STANDING WATER TO FREEZE AND THE POTENTIAL FOR BLACK ICE WL
EXIST...ESPECIALLY ON UNTREATED ROADS AND SIDEWALKS. OUR TEMP AT
12Z THURS...WL BE THE HIGH FOR THE DAY...AS TEMPS WL FALL
THROUGHOUT THE DAY...AS 925MB START NEAR -4C...BUT DROP TO -14C
BY 00Z...ALONG WITH 85H TEMPS. WL MENTION TEMPS FALLING INTO THE
20S AND TEENS ON THURSDAY. OTHERWISE...STG UPSLOPE FLW AND
LEFTOVER MOISTURE WL PRODUCE A FEW MTN SNOW SHOWERS AND VALLEY
FLURRIES ACRS THE FA. SNOWFALL ACCUMULATION WL BE AN INCH OR TWO
AT MOST.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
AS OF 230 PM EST WEDNESDAY...STG 1038MB SFC HIGH PRES BUILDS INTO
OUR FA ON THURS NIGHT INTO FRIDAY...WITH CLR SKIES AND VERY COLD
TEMPS EXPECTED ON FRIDAY MORNING. BASED ON LIGHT WINDS AND 925MB
TEMPS BTWN -14C AND -18C...WL MENTION TEMPS AT OR BLW THE COLDEST
GUIDANCE...WHICH SUPPORTS NEAR -10F SLK TO -5F MSS TO SINGLE
DIGITS CPV...AND BTWN -5 AND -10F ACRS THE COLDER VALLEYS OF
CENTRAL/NORTHERN VT. WAA DEVELOPS LATE FRIDAY INTO FRIDAY NIGHT
AS SFC HIGH PRES SHIFTS INTO EASTERN NEW ENGLAND. WL MENTION CHC
POPS FOR LIGHT SNOW LATE FRIDAY INTO FRIDAY NIGHT...BASED ON
INCREASED 1000-500MB RH FIELDS...ALONG WITH INCREASED LIFT BTWN
850-700MB ASSOCIATED WAA. OVERALL...QPF WL BE LIGHT WITH SNOWFALL
ACCUMULATIONS A TRACE TO A COUPLE INCHES EXPECTED.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 250 PM EST WEDNESDAY...WARM FRONT TO MOVE ACROSS THE
FORECAST AREA DURING THE DAY SATURDAY WILL PUT REGION SOLIDLY IN
WARM SECTOR AHEAD OF APPROACHING STORM SYSTEM. 850 TEMPS WILL BE
NEAR 12 DEGREES C. HIGH TEMPS SATURDAY WILL BE A GOOD 20 DEGREES
ABOVE NORMAL...TOPPING OUT IN THE UPPER 40S. SOUTH WINDS WILL
INCREASE USHERING IN THE STRONG WAA. LOW PRESSURE SYSTEM WILL
TRACK UP THE SAINT LAWRENCE VALLEY ON SATURDAY NIGHT...WITH COLD
FRONT CROSSING THE AREA EARLY SUNDAY MORNING. PRECIPITATION WILL
START OUT AS SNOW ON FRIDAY NIGHT...THEN CHANGE TO RAIN ON
SATURDAY AND INTO SATURDAY NIGHT BEFORE CHANGING BACK TO SNOW
SUNDAY. THERE MAY BE A BRIEF PERIOD OF TIME SATURDAY MORNING AND
THEN AGAIN SUNDAY AFTERNOON WHERE THERE IS SOME MIXED
PRECIPITATION. HIGH TEMPERATURES WILL BE REACHED VERY EARLY
SUNDAY...IN THE MID 40S...THEN TEMPS WILL SEE A STEADY DECREASE
THROUGH THE DAYTIME HOURS AND OVERNIGHT WITH STRONG CAA BEHIND
THE COLD FRONT. SOME UPSLOPE SNOW SHOWERS ARE LIKELY SUNDAY NIGHT
INTO MONDAY WITH NORTHWEST FLOW DEVELOPING BEHIND DEPARTING
SYSTEM. UPPER LEVEL TROF WILL PUSH THROUGH THE AREA MONDAY NIGHT.
LOTS OF THE SNOWPACK ACROSS THE REGION WILL MELT ON SATURDAY WITH
TEMPS WELL INTO THE MID TO UPPER 40S. THIS MAY CAUSE SOME FAST
RISES ON AREA RIVERS AND STREAMS. THIS SITUATION WILL NEED TO BE
CLOSELY MONITORED OVER THE WEEKEND. WHERE EXACTLY THE
PRECIPITATION AND THE HEAVIEST AMOUNTS ARE SEEN WILL DEPEND ON
TRACK OF THE LOW.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
THROUGH 00Z FRIDAY...STRENGTHENING LOW PRESSURE WILL MOVE RAPIDLY
ENE ACRS SRN ONTARIO/QUEBEC TONIGHT. STRONG CDFNT ASSOCD WITH THIS
LOW WILL SWEEP EAST ACRS FA BTWN 02Z AND 06Z. BAND OF MODERATE
RAIN SHWRS AND MVFR/IFR CONDITIONS WILL PRECEDE FROPA. EXPECT SOME
AREAS OF FZRA EAST OF THE GREEN MTNS THIS EVENING AS LLVL COLD AIR
WILL BE DIFFICULT TO DISLODGE. RAIN SHWRS WILL END AT MOST TAF
SITES SHORTLY AFTER FROPA. EXCEPTION WILL BE AT KSLK/KMPV WHERE
PCPN WILL CHANGE TO SNOW SHWRS WITH MVFR CONDITIONS TILL ABOUT
15Z. WINDS WILL INCR FROM THE SOUTH TO 15 KTS GUSTING 25 KTS THIS
EVENING...THEN SHIFT TO WEST WITH FROPA AND INCR TO 25 KTS WITH
GUSTS 35-40 KTS OVRNGHT...WITH STRONGEST WINDS ACRS NRN NY/NRN VT.
THESE STRONG GUSTY WINDS WILL CONTINUE CHRISTMAS DAY MORNING WHILE
BECOMING MORE NW. THE WINDS WILL SLOWLY DIMINISH DURING THE PM AS
LOW PULLS FURTHER AWAY AND HIGH PRESSURE BUILDS EAST FROM THE
GRTLKS. THIS HIGH WILL ALSO BRING DRIER AIR TO THE RGN ALLOWING
FOR CLRNG AND VFR CONDITIONS DURING THE PM.

00Z FRIDAY THROUGH MONDAY...HIGH PRESSURE BUILDING INTO THE RGN
THURS NITE WILL PROVIDE FOR LIGHT WINDS AND GENERALLY VFR
CONDITIONS THURSDAY NIGHT AND FRIDAY. AN APPROACHING WARM FRONT
FRIDAY NIGHT INTO SATURDAY BRINGS A RETURN TO MVFR AND PSBL IFR
CONDITIONS WITH RAIN SHOWERS. SUNDAY A COLD FRONT WILL SWING
THROUGH THE AREA WITH RAIN EXPECTED AND WIDESPREAD MVFR WITH LCL
IFR CONDITIONS EXPECTED. SURFACE HIGH PRESSURE WILL RIDGE INTO
THE AREA ON MONDAY...WITH VFR CONDITIONS EXPECTED.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WIND ADVISORY UNTIL 12 PM EST THURSDAY FOR VTZ001-002-005-009-
     011-016>019.
NY...WIND ADVISORY UNTIL 12 PM EST THURSDAY FOR NYZ028-035.
     HIGH WIND WARNING UNTIL 12 PM EST THURSDAY FOR NYZ026-027-
     029>031-034-087.

&&

SYNOPSIS...TABER
NEAR TERM...TABER/DUMONT
SHORT TERM...TABER
LONG TERM...NEILES
AVIATION...RJS/NEILES
Hazardous weather outlook, Dec 24, 9:25 PM EST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
925 PM EST WED DEC 24 2008

NYZ026-027-029>031-034-087-260230-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
925 PM EST WED DEC 24 2008

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ003-004-006>008-010-012-260230-
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-
925 PM EST WED DEC 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ028-035-VTZ001-002-005-009-011-016>019-260230-
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
925 PM EST WED DEC 24 2008

...WIND ADVISORY IN EFFECT UNTIL 12 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 strong wind. Local standard time, as filed.

Strong Wind, Caledonia

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Caledonia forecast zone
Measured
39 kt (45 mph) measured gust
Property damage
$2,000
Reported by
Mesonet
Coordinates
44.465, -72.102 (the zone’s center; the record gives no point)

Strong Wind, Eastern Addison

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Eastern Addison forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer
Coordinates
44.031, -73.141 (the zone’s center; the record gives no point)

Strong Wind, Eastern Chittenden

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Eastern Chittenden forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer
Coordinates
44.461, -73.081 (the zone’s center; the record gives no point)

Strong Wind, Eastern Franklin

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Eastern Franklin forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer
Coordinates
44.858, -72.912 (the zone’s center; the record gives no point)

Strong Wind, Eastern Rutland

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Eastern Rutland forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer
Coordinates
43.580, -73.037 (the zone’s center; the record gives no point)

Strong Wind, Essex

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Essex forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer
Coordinates
44.728, -71.736 (the zone’s center; the record gives no point)

Strong Wind, Grand Isle

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Grand Isle forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer
Coordinates
44.797, -73.295 (the zone’s center; the record gives no point)

Strong Wind, Lamoille

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Lamoille forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer
Coordinates
44.606, -72.641 (the zone’s center; the record gives no point)

Strong Wind, Orange

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Orange forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer
Coordinates
44.006, -72.377 (the zone’s center; the record gives no point)

Strong Wind, Orleans

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Orleans forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer
Coordinates
44.829, -72.244 (the zone’s center; the record gives no point)

Strong Wind, Washington

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Washington forecast zone
Measured
41 kt (47 mph) measured gust
Property damage
$5,000
Reported by
ASOS
Coordinates
44.273, -72.615 (the zone’s center; the record gives no point)

Strong Wind, Windsor

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Windsor forecast zone
Measured
39 kt (45 mph) estimated gust
Property damage
$2,000
Reported by
COOP Observer

Strong Wind, Western Addison

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Western Addison forecast zone
Measured
39 kt (45 mph) estimated gust
Property damage
$3,000
Reported by
COOP Observer
Coordinates
44.031, -73.141 (the zone’s center; the record gives no point)

Strong Wind, Western Franklin

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Western Franklin forecast zone
Measured
39 kt (45 mph) estimated gust
Property damage
$3,000
Reported by
COOP Observer
Coordinates
44.858, -72.912 (the zone’s center; the record gives no point)

Strong Wind, Western Rutland

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Western Rutland forecast zone
Measured
43 kt (49 mph) measured gust
Property damage
$5,000
Reported by
AWOS
Coordinates
43.580, -73.037 (the zone’s center; the record gives no point)

Strong Wind, Western Chittenden

When
December 24, 11:00 PM EST to December 25, 7:00 AM EST
Where
Western Chittenden forecast zone
Measured
42 kt (48 mph) measured gust
Property damage
$5,000
Reported by
ASOS
Coordinates
44.461, -73.081 (the zone’s center; the record gives no point)

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Vermont in 2008Every state in 2008This day in weather historyWarnings in Vermont, December 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 142649, 142650, 142651, 142652, 142653, 142654, 142655, 142656, 142657, 142658, 142659, 142660, 142661, 142662, 142663, 142664.